# SDR DALA2017042003260

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,761 hours, 43,206 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON ENTERING THE ACFT,  FOUND A STRONG BURNING ELECTRICAL ODOR THROUGHOUT CABIN.   FOUND THE LEFTT THRUST REVERSER CONTROL VALVE LEAKING AND APU INTAKE CONTAMINATED.  REPLACED THE LEFT SIDE THRUST REVERSER CONTROL VALVE IAW MM 78-31-04.  LEAK AND OPS CHECKED OK.  PERFORMED APU INLET CLEANING, ALT DUCT BURN AND COALESCE BAG R & R IAW 4900-1184/ 4950-2215, AND 2170-4139. ACFT OK FOR SERVICE.
